Free access
Issue
ESAIM: COCV
Volume 14, Number 4, October-December 2008
Page(s) 879 - 896
DOI http://dx.doi.org/10.1051/cocv:2008014
Published online 07 February 2008
  1. L. Ambrosio and A. Braides, Energies in SBV and variational models in fracture mechanics, in Homogenization and Applications to Material Sciences, D. Cioranescu, A. Damlamian and P. Donato Eds., GAKUTO, GakkFormula tosho, Tokio, Japan (1997) 1–22.
  2. L. Ambrosio, N. Fusco and D. Pallara, Functions of Bounded Variation and Free Discontinuity Problems. Oxford University Press, Oxford (2000).
  3. G. Anzellotti, The Euler equation for functionals with linear growth. Trans. Amer. Math. Soc. 290 (1985) 483–501. [CrossRef] [MathSciNet]
  4. A. Braides, Approximation of Free-Discontinuity Problems, Lecture Notes in Mathematics. Springer-Verlag, Berlin (1998).
  5. A. Braides, Γ-convergence for beginners. Oxford University Press, Oxford (2002).
  6. M. Carriero, G. Dal Maso, A. Leaci and E. Pascali, Relaxation of the non-parametric Plateau problem with an obstacle. J. Math. Pures Appl. 67 (1988) 359–396. [MathSciNet]
  7. M. Carriero, G. Dal Maso, A. Leaci and E. Pascali, Limits of obstacle problems for the area functional, in Partial Differential Equations and the Calculus of Variations, Vol. I, PNDEA 1, Birkhäuser Boston, Boston (1989) 285–309.
  8. F. Colombini, Una definizione alternativa per una misura usata nello studio di ipersuperfici minimali. Boll. Un. Mat. Ital. 8 (1973) 159–173. [MathSciNet]
  9. G. Dal Maso, An Introduction to Γ-convergence. Birkhäuser, Boston (1993).
  10. G. Dal Maso, Variational problems in Fracture Mechanics. Preprint S.I.S.S.A. (2006).
  11. G. Dal Maso, G. Francfort and R. Toader, Quasistatic crack growth in nonlinear elasticity. Arch. Ration. Mech. Anal. 176 (2005) 165–225. [CrossRef] [MathSciNet]
  12. E. De Giorgi, Problemi di superfici minime con ostacoli: forma non cartesiana. Boll. Un. Mat. Ital. 8 (1973) 80–88. [MathSciNet]
  13. E. De Giorgi and L. Ambrosio, Un nuovo funzionale del calcolo delle variazioni. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. 82 (1988) 199–210. [MathSciNet]
  14. E. De Giorgi, F. Colombini and L.C. Piccinini, Frontiere orientate di misura minima e questioni collegate. Quaderno della Scuola Normale Superiore di Pisa, Editrice Tecnico Scientifica, Pisa (1972).
  15. M. Focardi and M.S. Gelli, Asymptotic analysis of Mumford-Shah type energies in periodically perforated domains. Interfaces and Free Boundaries 9 (2007) 107–132. [CrossRef] [MathSciNet]
  16. J.E. Hutchinson, A measure of De Giorgi and others does not equal twice the Hausdorff measure. Notices Amer. Math. Soc. 24 (1977) A–240.
  17. J.E. Hutchinson, On the relationship between Hausdorff measure and a measure of De Giorgi, Colombini, Piccinini. Boll. Un. Mat. Ital. 18-B (1981) 619–628.
  18. D. Mumford and J. Shah, Optimal approximation by piecewise smooth functions and associated variational problems. Comm. Pure Appl. Math. 17 (1989) 577–685. [CrossRef] [MathSciNet]
  19. L.C. Piccinini, De Giorgi's measure and thin obstacles, in Geometric measure theory and minimal surfaces, C.I.M.E. III Ciclo, Varenna (1972) 221–230; Edizioni Cremonese, Rome (1973).